Alert archive / Florida / Freeze Warnings in 2007

Freeze Warning 3, NWS Melbourne, FL

February 18, 20076 counties in Florida

NWS Melbourne, FL issued this freeze warning at Feb 18, 2007, 1:48 PM EST for 6 counties in Florida. It took effect at Feb 19, 2007, 3:00 AM EST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 18, 2007, 1:48 PM EST (18:48 UTC)
In effect from
Feb 19, 2007, 3:00 AM EST
Expired
Feb 19, 2007, 9:00 AM EST
In force
6 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 18:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2007-02-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2007-02-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -225 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
110 kt
0-1 km storm-relative helicity
-225 m²/s²
0-3 km storm-relative helicity
-132 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KMLB 181848
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
148 PM EST SUN FEB 18 2007

FLZ041-044-144-190000-
/O.UPG.KMLB.FZ.A.0003.070219T0800Z-070219T1400Z/
/O.NEW.KMLB.FZ.W.0003.070219T0800Z-070219T1400Z/
/O.CON.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/
INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...CLERMONT
148 PM EST SUN FEB 18 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 3 AM TO 9 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS UPGRADED THE FREEZE
WATCH TO A FREEZE WARNING FOR INTERIOR VOLUSIA AND LAKE COUNTIES
LATE TONIGHT AND EARLY MONDAY.

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING.

NORTHWEST WINDS 15 TO 20 MPH WITH GUSTS OF 25 TO 30 MPH WILL
CONTINUE THE REMAINDER OF THIS AFTERNOON. SUCH STRONG AND GUSTY
WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA
LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES
WHICH MAY TIP OR SWAMP SMALL CRAFT.

TONIGHT...REINFORCING COLD HIGH PRESSURE WILL BUILD EAST FROM THE
GULF OF MEXICO TO OVER NORTH FLORIDA. LOW TEMPERATURES ARE
EXPECTED TO BE IN THE LOWER 30S WITH ISOLATED UPPER 20S POSSIBLE
IN NORMALLY COLDER LOCATIONS. NORTHWEST TO NORTH WINDS AROUND
10 MPH WILL MAKE IT FEEL EVEN COLDER.

A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW FREEZING ARE
EXPECTED WITHIN THE NEXT 24 HOURS. THESE CONDITIONS WILL ADVERSELY
AFFECT SENSITIVE VEGETATION. IF YOU USE SPACE HEATERS FOR
WARMTH...BE SURE TO KEEP THEM AWAY FROM BLANKETS...PILLOWS...
CURTAINS OR OTHER COMBUSTIBLE MATERIAL.


$$

FLZ045-046-053-058-141-190000-
/O.NEW.KMLB.FZ.W.0003.070219T1100Z-070219T1300Z/
/O.CON.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/
ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA-
INCLUDING THE CITIES OF...ORLANDO...SANFORD...KISSIMMEE...
ST CLOUD...OKEECHOBEE...DAYTONA BEACH
148 PM EST SUN FEB 18 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...
...FREEZE WARNING IN EFFECT FROM 6 AM TO 8 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FREEZE
WARNING...IN EFFECT FROM 6 AM TO 8 AM EST MONDAY. 

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING.

NORTHWEST WINDS SUSTAINED AROUND 20 MPH WITH GUSTS OF 25 TO 30 MPH
WILL CONTINUE THE REMAINDER OF THIS AFTERNOON. SUCH STRONG AND
GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON
AREA LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH
WAVES WHICH MAY TIP OR SWAMP SMALL CRAFT.

TONIGHT...REINFORCING COLD HIGH PRESSURE WILL BUILD EAST FROM THE
GULF OF MEXICO TO OVER NORTH FLORIDA. LOW TEMPERATURES ARE
EXPECTED TO BE AROUND 32 DEGREES FOR A COUPLE HOURS NEAR DAYBREAK
ESPECIALLY IN OUTLYING AND NORMALLY COLDER LOCATIONS. URBANIZED
AREAS SUCH AS THE ORLANDO METRO AREA WILL LIKELY NOT FREEZE WITH
LOW TEMPERATURES IN THE MID 30S. HOWEVER...NORTHWEST TO NORTH WINDS
AROUND 10 MPH WILL MAKE IT FEEL EVEN COLDER.

A FREEZE WARNING MEANS TEMPERATURES AT OR BELOW FREEZING ARE
EXPECTED WITHIN THE NEXT 24 HOURS. THESE CONDITIONS MAY ADVERSELY
AFFECT SENSITIVE VEGETATION. IF YOU USE SPACE HEATERS FOR
WARMTH...BE SURE TO KEEP THEM AWAY FROM BLANKETS...PILLOWS...
CURTAINS OR OTHER COMBUSTIBLE MATERIAL.

$$

FLZ047-054-059-064-147-190000-
/O.CON.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND...TITUSVILLE
148 PM EST SUN FEB 18 2007

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

NORTHWEST WINDS SUSTAINED AROUND 20 MPH WITH GUSTS TO 30 MPH WILL
CONTINUE THE REMAINDER OF THIS AFTERNOON. SUCH STRONG AND GUSTY
WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS ON AREA
LAKES AND THE INTRACOASTAL WATERS. THIS MAY RESULT IN HIGH WAVES
WHICH MAY TIP OR SWAMP SMALL CRAFT.

$$


KELLY
2 follow-up statements
000 
WWUS72 KMLB 190013
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
713 PM EST SUN FEB 18 2007

FLZ045-046-053-058-141-191100-
/O.EXP.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/
/O.CON.KMLB.FZ.W.0003.070219T1100Z-070219T1300Z/
ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA-
INCLUDING THE CITIES OF...ORLANDO...SANFORD...KISSIMMEE...
ST CLOUD...OKEECHOBEE...DAYTONA BEACH
713 PM EST SUN FEB 18 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 AM EST
MONDAY...
...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 6 AM TO 8 AM EST MONDAY. 

REINFORCING COLD HIGH PRESSURE WILL BUILD EAST FROM THE GULF OF
MEXICO TO OVER NORTH FLORIDA. LOW TEMPERATURES ARE EXPECTED TO BE
AROUND 32 DEGREES FOR A COUPLE HOURS NEAR DAYBREAK ESPECIALLY IN
OUTLYING AND NORMALLY COLDER LOCATIONS. URBANIZED AREAS SUCH AS
THE ORLANDO METRO AREA WILL LIKELY NOT FREEZE WITH LOW
TEMPERATURES IN THE MID 30S. HOWEVER...NORTHWEST TO NORTH WINDS
AROUND 10 MPH WILL MAKE IT FEEL EVEN COLDER.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

FLZ041-044-144-191100-
/O.EXP.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/
/O.CON.KMLB.FZ.W.0003.070219T0800Z-070219T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...CLERMONT
713 PM EST SUN FEB 18 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 9 AM EST
MONDAY...
...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 3 AM TO 9 AM EST MONDAY. 

REINFORCING COLD HIGH PRESSURE WILL BUILD EAST FROM THE GULF OF
MEXICO TO OVER NORTH FLORIDA. LOW TEMPERATURES ARE EXPECTED TO BE
IN THE LOWER 30S WITH ISOLATED UPPER 20S POSSIBLE IN NORMALLY
COLDER LOCATIONS. NORTHWEST TO NORTH WINDS AROUND 10 MPH WILL MAKE
IT FEEL EVEN COLDER.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

FLZ047-054-059-064-147-190115-
/O.EXP.KMLB.LW.Y.0003.000000T0000Z-070219T0000Z/
SOUTHERN BREVARD-INDIAN RIVER-ST. LUCIE-MARTIN-NORTHERN BREVARD-
INCLUDING THE CITIES OF...MELBOURNE...PALM BAY...VERO BEACH...
FORT PIERCE...HOBE SOUND...TITUSVILLE
713 PM EST SUN FEB 18 2007

...LAKE WIND ADVISORY HAS EXPIRED...

THE LAKE WIND ADVISORY IS NO LONGER IN EFFECT. 


$$
000 
WWUS72 KMLB 190819
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
319 AM EST MON FEB 19 2007

FLZ041-044-144-191400-
/O.CON.KMLB.FZ.W.0003.000000T0000Z-070219T1400Z/
INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...CLERMONT
319 AM EST MON FEB 19 2007

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

REINFORCING COLD HIGH PRESSURE CONTINUES TO BUILD EAST FROM THE
GULF OF MEXICO TO OVER NORTH FLORIDA THIS MORNING. LOW TEMPERATURES 
ARE EXPECTED TO BE IN THE LOWER 30S WITH ISOLATED UPPER 20S
POSSIBLE IN NORMALLY COLDER LOCATIONS. NORTHWEST TO NORTH WINDS
BETWEEN 5 AND 10 MPH WILL MAKE IT FEEL EVEN COLDER. SHELTERED
AREAS FROM THE WIND MAY ALSO SEE SOME PATCHY FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

FLZ045-046-053-058-141-191300-
/O.CON.KMLB.FZ.W.0003.070219T1100Z-070219T1300Z/
ORANGE-SEMINOLE-OSCEOLA-OKEECHOBEE-COASTAL VOLUSIA-
INCLUDING THE CITIES OF...ORLANDO...SANFORD...KISSIMMEE...
ST CLOUD...OKEECHOBEE...DAYTONA BEACH
319 AM EST MON FEB 19 2007

...FREEZE WARNING REMAINS IN EFFECT FROM 6 AM TO 8 AM EST THIS
MORNING...

REINFORCING COLD HIGH PRESSURE CONTINUES TO BUILD EAST FROM THE
GULF OF MEXICO TO OVER NORTH FLORIDA THIS MORNING. LOW TEMPERATURES 
ARE EXPECTED TO BE AROUND 32 DEGREES FOR A COUPLE HOURS NEAR
DAYBREAK ESPECIALLY IN OUTLYING AND NORMALLY COLDER LOCATIONS.
URBANIZED AREAS SUCH AS THE ORLANDO METRO AREA WILL LIKELY NOT
FREEZE WITH LOW TEMPERATURES IN THE MID 30S. HOWEVER...NORTHWEST
TO NORTH WINDS BETWEEN 5 AND 10 MPH WILL MAKE IT FEEL EVEN COLDER.
SHELTERED AREAS FROM THE WIND MAY ALSO SEE SOME PATCHY FROST.

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this freeze warning went out at Feb 18, 9:55 AM EST, 3 hours 53 minutes earlier.

Area forecast discussion, Feb 18, 9:55 AM EST, 3 hours 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
955 AM EST SUN FEB 18 2007

.UPDATE DISCUSSION...

...STRONG AND GUSTY NORTHWEST WINDS TODAY...

...ANOTHER UNSEASONABLY COLD NIGHT TONIGHT...

CURRENT/TODAY...LINE OF SHOWERS MOVED QUICKLY DOWN THE PENINSULA
WITH MAIN CLOUD BAND PUSHING SOUTH OF THE AREA. SATELLITE LOOP AND
LATEST SURFACE OBS SHOW AN AREA OF STRATOCU DEVELOPING BEHIND THE
FRONT. THIS SHOULD DISSIPATE DURING THE AFTN. AREA SOUNDINGS AND
VERTICAL WIND PROFILER/S AT THE SPACE CENTER ALL SHOW WINDS 20-25
KNOTS JUST ABOVE THE SURFACE. THESE WINDS SHOULD MIX DOWN DURING THE
MORNING AND RESULT IN SUSTAINED WINDS OF 20-25 MPH WITH GUSTS TO 30
MPH. THUS THE LAKE WIND ADVISORY. COMBINATION OF COLD AIR ADVECTION
DURING THE DAY AND STRONG/GUSTY NORTHWEST WINDS WILL MAKE THE
APPARENT TEMPERATURES FEEL MUCH COLDER. ACTUAL MAX TEMPS WILL REACH
ONLY THE MID 50S ORLANDO NORTHWARD...MODERATING TO THE LOWER 60S
SOUTH.

WILL BE UPDATING WIND GRAPHICS SHORTLY AND WILL SEND AN UPDATE TO
TEXT FORECAST.

&&

.AVIATION...PREVAILING VFR WITH OCNL BKN040-050 CIGS OVER NORTHERN
HALF OF CWA. WINDY AND GUSTY WITH SFC G25-27KTS. STRONGER WINDS
ALOFT ACROSS THE REGION TODAY.

&&

.MARINE...WEST/NORTHWEST WINDS AROUND 20 KTS AT BUOY 009 WERE
GUSTING TO 27 KNOTS PER 7AM/12Z OBS. BUOY 010 WAS GUSTING
CONSISTENTLY TO GALE FORCE (35-39 KTS) SO GALE WARNING CONTINUES FOR
THE OFFSHORE WATERS. BUOYS IN THE NORTHERN GULF SOUTH OF TYNDALL AFD
WERE RECORDING NNW WINDS 27-30 KNOTS AT 7AM/12Z. EXPECTING STRONG
GUSTY NORTHWEST TO NORTH WINDS THIS AFTERNOON. NEARSHORE SEAS WILL
BE LIMITED BY OFFSHORE COMPONENT TO THE WIND BUT WILL INCREASE
RAPIDLY FARTHER OFFSHORE.

&&

.FIRE WEATHER...(PREVIOUS DISCUSSION) EXTREMELY DRY AND STABLE
AIRMASS REMAINS ENTRENCHED OVER EAST CENTRAL FL TODAY. LONG DURATION
RH VALUES ALONG WITH BREEZY/WINDY CONDITIONS EXPECTED WITH SOME
GUSTS IN UPWARDS OF 30 TO 35 MPH. RED FLAG WARNING UP TODAY FOR ALL
COUNTIES.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNITL 7 PM THIS EVENING FOR ALL COUNTIES.

     RED FLAG WARNING FROM 11 AM THIS MORNING TO 7 PM THIS
     EVENING FOR ALL COUNTIES.

     FREEZE WATCH FROM LATE TONIGHT THROUGH MONDAY MORNING FOR
     INLAND VOLUSIA-NORTHERN LAKE-SOUTHERN LAKE.

     RED FLAG WARNING FROM MONDAY MORNING THROUGH MONDAY EVENING
     FOR INLAND VOLUSIA-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
     SEMINOLE-SOUTHERN LAKE.

AM...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR WATERS FROM
     COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.

     GALE WARNING UNTIL 10 PM EST THIS EVENING FOR WATERS FROM
     FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 4 PM MONDAY
     FOR WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 4 PM EST MONDAY
     FOR WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM
     OFFSHORE.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR COASTAL
     WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT 20 NM.

&&

SHORT TERM/AVIATION...WIMMER
LONG TERM....KELLY
Hazardous weather outlook, Feb 18, 10:25 AM EST, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1025 AM EST SUN FEB 18 2007

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
190000-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1025 AM EST SUN FEB 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

...HIGH WIND IMPACT...
STRONG NORTHWEST WINDS BETWEEN 20 AND 25 MPH WITH OCCASIONAL GUSTS
TO 30 MPH OR HIGHER WILL OCCUR OVER MOST OF EAST CENTRAL FLORIDA
DURING THE AFTERNOON BEFORE DIMINISHING THIS EVENING. THE STRONG
AND GUSTY WINDS WILL CREATE ROUGH AND HAZARDOUS BOATING CONDITIONS
ON AREA LAKES AND MAKE TEMPERATURES FEEL COLDER THAN THEY ACTUALLY
ARE.

...EXCESSIVE COLD IMPACT...
VERY COLD AND DRY AIR WILL SURGE SOUTHWARD ACROSS EAST CENTRAL
FLORIDA LATE TONIGHT ON GUSTY NORTHWEST WINDS. NEAR TO JUST BELOW
FREEZING TEMPERATURES ARE POSSIBLE ACROSS PORTIONS OF LAKE AND
INLAND VOLUSIA COUNTIES FOR MONDAY MORNING. WINDS ARE EXPECTED TO
STAY UP AROUND 10 MPH FOR MUCH OF THE NIGHT...WHICH WOULD LIMIT
THE THREAT OF FROST TO RURAL WIND SHELTERED AREAS. HOWEVER...THE
STRONGER WINDS OVERNIGHT WILL INCREASE THE LIKELIHOOD OF VERY COLD
WIND CHILLS INTO THE UPPER 20S AND LOWER 30S OVER MUCH OF THE
AREA.

BRING COLD SENSITIVE PLANTS AND PETS INDOORS THIS EVENING BEFORE
YOU RETIRE FOR THE NIGHT. BE ESPECIALLY CAUTIOUS IF USING A SPACE
HEATER.

...WIND AND SEA IMPACT...
HIGH PRESSURE BUILDING ACROSS THE GULF COAST STATES AND NORTHERN
GULF OF MEXICO WILL STRONG NORTHWEST WINDS OVER THE ADJACENT ATLANTIC
WATERS WITH FREQUENT GUSTS REACHING GALE FORCE ACROSS OFFSHORE WATERS.
A SMALL CRAFT ADVISORY IS IN EFFECT FOR WITHIN 20 NAUTICAL MILES
FROM SHORE...AND A GALE WARNING WILL BE IN EFFECT UNTIL LATE AFTERNOON
FOR THE WATERS BEYOND 20 MILES. SEAS BEYOND 20 MILES WILL BUILD TO
6 TO 9 FEET...HIGHER IN THE GULF STREAM...THIS AFTERNOON AND EVENING
AS A STRONG COLD AIR ADVECTION PATTERN WILL BE PRESENT.

...FIRE WEATHER IMPACT...
A VERY DRY AIR MASS WILL REMAIN ENTRENCHED ACROSS EAST CENTRAL
FLORIDA THROUGH MONDAY...EVEN WITH COLD HIGH TEMPERATURES ONLY IN
THE MIDDLE 50S AND LOWER 60S. THE AIR MASS WILL BE DRY ENOUGH TO
SUPPORT LONG DURATIONS OF LOW RELATIVE HUMIDITY. STRONG NORTHWEST
WINDS BEHIND A COLD FRONT WILL BECOME SUSTAINED AROUND 20 MPH WITH
OCCASIONAL GUSTS TO BETWEEN 30 AND 35 MPH. THE COMBINATION OF LOW
RELATIVE HUMIDITY...DRY GROUND CONDITIONS AND STRONG GUSTY WEST
NORTHWEST WINDS WILL PRODUCE A HIGH FIRE DANGER THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THE VERY DRY AIRMASS WILL REMAIN ENTRENCHED ACROSS EAST CENTRAL FLORIDA
ON MONDAY AS THE FIRE WEATHER DANGER WILL CONTINUE...ESPECIALLY FOR
LOCATIONS OVER THE INTERIOR.

HAZARDOUS MARINE CONDITIONS WILL CONTINUE INTO MONDAY MORNING...AS
NORTHERLY WINDS WILL BE SLOW TO DECREASE AND SEAS SLOW TO SUBSIDE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

WIMMER

In the hours before

Local storm report, Feb 18, 10:28 AM EST, 3 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1028 AM EST SUN FEB 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 AM     NON-TSTM WND GST MELBOURNE               28.08N 80.61W
02/18/2007  M40 MPH          BREVARD            FL   ASOS

            35 KNOTS FROM 300 DEGREES

&&

MRT

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 18, 4:15 AM ESTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia15 hr
Feb 18, 2:13 PM ESTWind Chill AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia19 hr

Nearby

Freeze Warnings in Florida, 2007Every freeze warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.